# SDR QXEA9700862

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - IMPACT DAMAGE AFT OF REFUEL DOOR ON OUTBOARD SIDE OF RIGHT NACELLE.  REPAIRED DAMAGE IAW DEHAVILLAND SRM 51-70-00 PAGE 401 REPAIR 4.
